MathSciNet Relay Station
MathSciNet bibliographic data
MR1047134 (91j:11049) 11G40 (11H06)
Robert, G. Concernant la relation de distribution satisfaite par la fonction $\phi$ associée à un réseau complexe. (French) [On a distribution relation satisfied by the $\phi$-function associated to a complex lattice] Invent. Math. 100 (1990), no. 2, 231–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement